# SDR UPS07650417

- Difficulty date: August 9, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP APU BLEED INOP DEFERRED M 356254.  T/S PER FIM APU BITE SHOWED PT SENSOR WITH MINIFLAG 14.  REMOVED AND REPLACED FLOW SENSING MODULE PER MM 49-53-08-4.  OPS AND BITE CHECK GOOD.  THIS CLEARS M356254.
